항결핵제 복용 중 발생한 호산구성 근염 1예
Eosinophilic Myositis Induced by Anti-tuberculosis Medication
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Eosinophilic myositis is a rare idiopathic inflammatory muscle disease, and the patients with this malady present with diverse signs and symptoms such as muscle swelling, tenderness, pain, weakness, cutaneous lesions and eosinophilia. The etiology and pathogenesis of eosinophilic myositis remain elusive. Several drugs may occasionally initiate an immune mediated inflammatory myopathy, including eosinophilic myositis. We report here on a case a 17-year-old female patient who had taken anti-tuberculosis medicine for tuberculosis pleurisy. She presented with many clinical manifestations, including fever, skin rash, proximal muscle weakness, dyspnea, dysphagia and hypereosinophilia. She was diagnosed with eosinophilic myositis by the pathologic study. The muscle weakness progressed despite of stopping the anti-tuberculosis medicine, but the myositis promptly improved following the administration of glucocorticoid. Although drug induced myopathies may be uncommon, if a patient presents with muscular symptoms, then physicians have to consider the possibility of drug induced myopathies.
Abstract
Eosinophilic myositis is a rare idiopathic inflammatory muscle disease, and the patients with this malady present with diverse signs and symptoms such as muscle swelling, tenderness, pain, weakness, cutaneous lesions and eosinophilia. The etiology and pathogenesis of eosinophilic myositis remain elusive. Several drugs may occasionally initiate an immune mediated inflammatory myopathy, including eosinophilic myositis. We report here on a case a 17-year-old female patient who had taken anti-tuberculosis medicine for tuberculosis pleurisy. She presented with many clinical manifestations, including fever, skin rash, proximal muscle weakness, dyspnea, dysphagia and hypereosinophilia. She was diagnosed with eosinophilic myositis by the pathologic study. The muscle weakness progressed despite of stopping the anti-tuberculosis medicine, but the myositis promptly improved following the administration of glucocorticoid. Although drug induced myopathies may be uncommon, if a patient presents with muscular symptoms, then physicians have to consider the possibility of drug induced myopathies.
참고문헌 (8)
- Trueb RM, "Eosinophilic myositis", perimyositis :frequency and spectrum of cutaneous manifestations, 1997, pp.37(3pt1), 385~391
- Trueb RM, "Eosinophilic myositis with eosinophilic cellulitis-like skin lesions:Association with increased serum levels of eosinophil cationicprotein and interleukin-5", Arch Dermatol, 133(2), pp.203~206 (1997)
- Mastaglia FL, "Drug induced myopathies", Practical Neurology, 6, pp.4~13 (2006)
- Dalakas MC, "Toxic and drug-induced myopathies", J Neurol Neurosurg Psychiatry, 80(8), pp.832~838 (2009)
- Joo Ho Lee, "Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Celecoxib and Anti-tuberculosis Drugs", Journal of Korean Medical Science, 23(3), pp.521~525 (2008), 대한의학회
- Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS Syndrome): an update", Dermatology, 206(4), pp.353~356 (2003)
- Kaufman LD, "The expanding clinical spectrum of multisystem disease associated with eosinophilia", Arch Dermatol, 133(2), pp.225~ (1997)
- Meng Q, "Effects of rapamycin, cyclosporine A, and dexamethasone on interleukin 5-induced eosinophil degranulation and prolonged survival", Allergy, 52(11), pp.1095~1101 (1997)
